Pseudo 'Cross

A Preliminary Race for Kicks

September 14, 2024

Thrashers Bike Club

www.thrashersbc.ca

THRASHERS Pseudo 'Cross is a preliminary race in anticipation of the upcoming fall series. No tape, no sand, no run ups and no barriers. Just a 3km fast ripping circuit through the gravel and grass for kicks. Come get your LMCX numbers, shake the dust off and get warmed up for the best time of the year - Cyclocross Season!

Organizer: Drew Nelson

Location: Aldergrove Bowl, 27240 8 Ave Langley TWP

Course Description: The original gravel paths over to the mowed loop, around the bowl and back.

Course GPS Map: https://ridewithgps.com/trips/208180201

Registration: https://www.bikereg.com/pseudo-cross

- Online registration closes Sept 13 at 7pm
- GST and service charges will be added at checkout.
- Day of registration will be available for \$50 for adult categories and \$30 for Youth.

Categories and Licenses: All racers must be Cycling BC members or purchase a single day license of an additional \$6.25 and submit an online waiver.

Link to the online waiver: <u>https://ccnbikes.com/#!/memberships/cycling-bc-single-event-license-2024</u>

The categories are a mix of ability and age based. Categories are based on rider's age as of December 31, 2025.

Novice: Recreational riders new to bike racing. No age restriction.

Intermediate: Fast but not the fastest. Must be under the age of 40.

Elite: You know who you are. No age restriction.

U13: Youth aged under 13 as of Dec 31, 2025. Will start in the Novice field, but have their own podium based on timing results.

U15: Youth aged under 15 as of Dec 31, 2025. Will start in the Novice field, but have their own podium based on timing results.

U17: Youth aged under 17 as of Dec 31, 2025. Will start in the Intermediate field, but have their own podium based on timing results.

Masters: Competitive racers 40+ as of Dec 31, 2025.

Men's Beer League: aka Master Men B

Master Men 55+: the OG's

Single Speed: The Wild and Wacky derailer haters

Race Day Sign On

- Registration opens at 8:00amish.
- This year we will return to the RFID tags used back in the day. Riders use their timing tags to sign on. Bring your old timing tag from LMCX pre 2019 or Thrashers Spring Series
- Bring your race license,
- Day of Registration will be available, cash only: \$50 adults, \$30 Youth.
- No Call Ups for Day of Registration

Timing and Numbers

- Electronic timing by Wimsey! (Stuart Lynn and Heather Kay)
- Rides will get one back number bib, numbers for each side of seat post plate and shoulder numbers.
- A rider will keep their assigned number throughout the LMCX 2024 Series. Numbers can be re-printed as needed.
- If you upgrade or change categories you need to get a new number assigned.
- If you race twice in one day you must have a separate number and timing tag for each category.
- Bring your own pins

Course

- The course will open at 8:30amish
- Pre-riding is permitted between races until 5 minutes before next race start

Staging and Call Ups

- Riders should be in the staging area at least 10 minutes before their start time.
- Call ups based on order of registration

Team Alley

• There will be a designated Team Zone for tents in the grass

Equipment Rules - there aren't any

- No bike restrictions for this race except no Fat Bikes and no E-bikes.
- Suggested bike would be cyclocross or gravel. Cross country mountain bikes would also work.
- No tire restrictions in any category.
- Helmets are to be worn anytime you are moving on a bike.
- Shaved legs will not be required.
- All participants should abide by the code of conduct established by our governing body: <u>https://cyclingbc.net/wp-content/uploads/2014/11/Rider-Code-of-</u> Conduct.pdf

Directions and Parking

- Aldergrove Regional Park, Aldergrove Bowl, 27240 8 Ave, Aldergrove, BC
- Race location is East side, access from Lefeuvre Rd, between 8th Ave and 0 Ave.
- Parking in main gravel lot. Do Not Park in small lot by entrance.

Park Rules

• No riding or warming up on the horse trails around the park! You can warm up on the course between races or ride in the fields or on the road.

Mechanical Support

- There will be a designated pit for spare wheels or spare bikes.
- If you DNF (Do Not Finish) you must report to the officials at the timing tent

First Aid / Medical

- Certified First Aid Attendants will be on site.
- The closest hospitable is Abbotsford Hospitable 32900 Marshall Rd, Abbotsford

Results and Podiums

Unofficial results will be live online and available immediately. The
official results will be verified by the race officials. There will be a 15minute time limit to protest the results. Podiums will proceed after the
completion of the next race.

- The top 3 riders of each category will be recognized on the podium and awarded a medal.
- Results will be available on https://results.wimsey.co/

Start Times: subject to change if delays occur

Time	Race	Categories	Duration
9:30 - 10:00	Race #1	Novice Men / U15 M / U13 M	30 min
10:30 - 11:15	Race #2	Intermediate Men / U17 M	45 min
		Single Speed M/W	45 min
11:30 – 12:15	Race #3	Intermediate Women / Masters Women / U17 W	45 min
		Novice Women / U15 W / U13 W	30 min
12:45 - 1:30	Race #4	Men's Beer League	45 mins
		Master Men 55+	45 mins
2:00 – 3:00	Race # 5	Elite Men	60 mins
		Masters Men Elite	50 mins
		Elite Women	50 mins

Site Map and Course Layout

